Skip to main content
Article
The stability of Cournot revisited
Journal of Economic Theory
  • Jesús SEADE, University of Warwick, United Kingdom
Document Type
Journal article
Publication Date
8-1-1980
Disciplines
Abstract
This article examines the stability properties of the Cournot model of oligopoly, conditions for the stability of the model, local uniqueness of equilibria and linearizability of the flow.
DOI
10.1016/0022-0531(80)90028-9
E-ISSN
10957235
Publisher Statement

Copyright © 1980 Academic Press, Inc

Access to external full text or publisher's version may require subscription.

Full-text Version
Publisher’s Version
Citation Information
Seade, J. (1980). The stability of Cournot revisited. Journal of Economic Theory, 23(1), 15-27. doi: 10.1016/0022-0531(80)90028-9